# SDR HEEA954673

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6095S
- Make and model: Snias AS350B2
- Aircraft serial: 2777
- Engine: Tmeca ARRIEL1C
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Ignitor
- Part number: 9560147770
- Condition: Defective
- Location: Eng Lt
- Part time: 615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION NOTED LH IGNITER DID NOT FIRE.
